# SDR YENA2018082730321

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 68,599 hours, 25,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007837
- Condition: Failed
- Location: Emergency Lights
- Part time: 47,798 hours, 16,831 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1373, 11WL EPSU INOPERATIVE.   R & R THE EPSU IAW AMM 33-51-38.  R & R THE BATTERY IAW 33-51-38. OPS CHECKED GOOD.
